American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Patrick Iglesias-Zemmour. Example of singular reduction in symplectic diffeology. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hans-Christian Herbig, Daniel Herden and Christopher Seaton. On compositions with $x^2/(1-x)$. Proc. Amer. Math. Soc. 143 (2015) 4583-4596.
Abstract, references, and article information   
View Article: PDF

[3] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[4] Alimjon Eshmatov and Philip Foth. On sums of admissible coadjoint orbits. Proc. Amer. Math. Soc. 142 (2014) 727-735.
Abstract, references, and article information   
View Article: PDF

[5] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alvaro Pelayo. Topology of spaces of equivariant symplectic embeddings. Proc. Amer. Math. Soc. 135 (2007) 277-288. MR 2280203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernhard Krötz and Michael Otto. A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006) 549-558. MR 2176024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yildiray Ozan. Relative flux homomorphism in symplectic geometry. Proc. Amer. Math. Soc. 133 (2005) 1223-1230. MR 2117225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. F. Goldin and A.-L. Mare. Cohomology of symplectic reductions of generic coadjoint orbits. Proc. Amer. Math. Soc. 132 (2004) 3069-3074. MR 2063128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Álvarez Paiva and C. E. Durán. Isometric submersions of Finsler manifolds. Proc. Amer. Math. Soc. 129 (2001) 2409-2417. MR 1823926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tanya Schmah. Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001) 1169-1177. MR 1709765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia